# SDR HNAA2021032500102

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 47,674 hours, 44,972 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NDIS  632     27-00  0029100  24MAR21  PHF  CLOSE
      FOR MIR PURPOSE: PILOT DID ABORTED TAKE OFF WHEN HE NOTED A POSSIBLE SPOILER DEPLOYMENT WITH FAIL MESSAGE.DIRECTED CA TO DO CONFIG TEST WITH TRIM INDICATION SHOWING. HAD HIM RECONFIG A/C AND DO TEST AGAIN WITH PASSING. NO HISTORY NOTED. SECOND TAKEOFF OK
      
FACT  24MAR21  12:02  PHF
            FOR MIR PURPOSE ONLY
